# SDR 4DPA2022071400001

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N242JX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145304
- Aircraft time: 36,369 hours, 34,191 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-ON TAKEOFF WE HAD A LANDING GEAR AIR TO GROUND FAIL IMMEDIATELY WHEN WE WENT TO PULL THE GEAR UP. THEN WE HAD A LANDING GEAR LEVER DISAGREE AFTER THE RIGHT MAIN WHEEL WOULD NOT RETRACT. SHORTLY AFTER THAT WE WERE GETTING A “TAKEOFF TRIM” AUDIBLE WARNING. WE HAD SOME OTHER MESSAGES COME ON DURING THE EVENT SUCH AS A SPOILER FAIL AND OTHERS I WILL ATTACH A PICTURE. ON LANDING WE HAD AN AUDIBLE “FLAPS” WARNING EVEN THOUGH WE HAD FLAPS SET TO 45 ALREADY. CORR ACTION- MX TROUBLESHOT TO NLG AND MLG REQUIRED SERVICING. COMPLETED SERVICING AND PERFORMED JACK AND RETRACT OPS TESTED GOOD NO MESSAGES PRESENT.
